RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 44, Issue 2  


Direct theorems of approximation theory on quasiconformal arcs
V. V. Andrievskii
243
On the homology theory of analytic sheaves
V. D. Golovin
262
Tests for the nonsimplicity of factorable groups
L. S. Kazarin
288
An infinite group with subgroups of prime orders
A. Yu. Ol'shanskii
309
Convolution equations on a finite interval for a class of symbols having powerlike asymptotics at infinity
B. V. Pal'tsev
322
Class numbers and groups of algebraic groups. II
V. P. Platonov, A. A. Bondarenko, A. S. Rapinchuk
395
The geometry of the Fano surface of the double cover of $P^3$ branched in a quartic
A. S. Tikhomirov
415
The study of the homology of Kuga varieties
V. V. Shokurov
443
Decomposition of certain birational morphisms
V. I. Danilov
465
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019